June 2008
Journal of Applied Analysis;2008, Vol. 14 Issue 1, p103
Academic Journal
No abstract available.


Related Articles

  • Fréchet differentiability of Lipschitz functions and porous sets in Banach spaces. Cobzaş, S. // Studia Universitatis Babes-Bolyai, Mathematica;Sep2012, Vol. 57 Issue 3, p453 

    The article reviews the book "Fréchet differentiability of Lipschitz Functions and Porous Sets in Banach Spaces: Annals of Mathematics Studies," vol. 179, by Joram Lindenstrauss, David Preiss and Jaroslav Tiser.

  • The Regularity of Spaces of Germs of Fréchet Valued Holomorphic Functions and Local Dirichlet Representation of Separately Holomorphic Functions. Thai Thuan Quang // Southeast Asian Bulletin of Mathematics;2005, Vol. 29 Issue 3, p543 

    It is shown that H(K, F) is regular for every reflexive Fréchet space F with the property (DN) where K is a balanced convex compact set in a nuclear Fréchet with the property ((...)K). Using this result we give necessary and sufficient conditions for a compact set K in a nuclear Fréchet...

  • Controllability for Semilinear Functional and Neutral Functional Evolution Equations with Infinite Delay in Fr�chet Spaces. Agarwal, Ravi; Baghli, Selma; Benchohra, Mouffak // Applied Mathematics & Optimization;Oct2009, Vol. 60 Issue 2, p253 

    The controllability of mild solutions defined on the semi-infinite positive real interval for two classes of first order semilinear functional and neutral functional differential evolution equations with infinite delay is studied in this paper. Our results are obtained using a recent nonlinear...

  • ON QUADRATIC INTEGRAL EQUATIONS OF URYSOHN TYPE IN FRÉCHET SPACES. BENCHOHRA, M.; DARWISH, M. A. // Acta Mathematica Universitatis Comenianae;2010, Vol. 79 Issue 1, p105 

    In this paper, we investigate the existence of a unique solution on a semiinfinite interval for a quadratic integral equation of Urysohn type in Fréchet spaces using a nonlinear alternative of Leray-Schauder type for contractive maps.

  • A NOTE ON THE DARBOUX PROPERTY OF FR�CHET DERIVATIVES. Holick�, P.; Weil, C. E.; Zaj�cek, L. // Real Analysis Exchange;2006-2007, Vol. 32 Issue 2, p489 

    Let A be a subset of a Banach space X and f a Fr�chet differentiable function on A (with respect to A). We give a simple proof of the connectedness of the graph of f' in X x X* under relatively weak conditions on A. In particular, we simplify a proof by J. Mal� of the connectedness of...

  • Nonlinear Programming Problems Associated with Closed Range Operators. Aizicovici, S.; Motreanu, D.; Pavel, N.H. // Applied Mathematics & Optimization;Sep/Oct99, Vol. 40 Issue 2, p211 

    Necessary conditions for the optimality of a pair(&yoline;, &uoline;) with respect to a locally Lipschitz cost functional L(y,u), subject to Ay + F(y) = Cu + B(u), are given in terms of generalized gradients. Here A and C are densely defined, closed, linear operators on some Banach spaces,...

  • On properties of subdifferential mappings in Fr�chet spaces. Kas�yanov, P.; Mel�nyk, V. // Ukrainian Mathematical Journal;Oct2005, Vol. 57 Issue 10, p1621 

    We present conditions under which the subdifferential of a proper convex lower-semicontinuous functional in a Fr�chet space is a bounded upper-semicontinuous mapping. The theorem on the boundedness of a subdifferential is also new for Banach spaces. We prove a generalized Weierstrass...

  • Φ-Convex Functions Defined on Metric Spaces. Rolewicz, S. // Journal of Mathematical Sciences;Jun2003, Vol. 115 Issue 5, p2631 

    In this paper, we present the theory of Φ-convex functions defined on metric spaces. We assume that Φ consists of Lipschitz functions. We investigate the properties of weakly and strongly Φ-subdifferentiable functions; in particular, sufficient conditions for Fréchet...

  • CONTROLLABILITY OF IMPULSIVE SEMILINEAR FUNCTIONAL DIFFERENTIAL INCLUSIONS WITH FINITE DELAY IN FRÉCHET SPACES. Abada, N.; Benchohra, M.; Hammouche, H.; Ouahab, A. // Discussiones Mathematicae: Differential Inclusions, Control & Op;2007, Vol. 27 Issue 2, p329 

    In this paper, we use the extrapolation method combined with a recent nonlinear alternative of Leray-Schauder type for multivalued admissible contractions in Fréchet spaces to study the existence of a mild solution for a class of first order semilinear impulsive functional differential...

  • Reduction of discontinuity for derivations on Frechet algebras.  // Journal of the London Mathematical Society;Aug2007, Vol. 76 Issue 1, p165 

    We consider strictly irreducible representations with which the discontinuity of a derivation on a (locally multiplicatively convex) Fréchet algebra must be associated. Only those strictly irreducible representations which are compatible with the topology of the algebra are considered. The...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics